MAUDE Adverse Event Report: ARTHREX, INC. ANGEL CPRP PROCESSING SET USM; PLATELET AND PLASMA SEPARATOR

ARTHREX, INC. ANGEL CPRP PROCESSING SET USM; PLATELET AND PLASMA SEPARATOR
Model Number ANGEL CPRP PROCESSING SET USM
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an abs-10063 processing set did not produce ppp,prp, or rbc.This occurred during a case on (b)(6) 2023, the angel prp was run with whole blood at normal sop 180ml at 1% and no product was produced ppp, prp or rbc output.The patient was not able to receive the product although the machine showed completion.There was no additional information provided, additional information has been requested.
 
Additional Manufacturer Narrative
Complaint allegation was not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The reported failure is most likely due to a user error, following the correct surgical technique for the device.

Brand Name
ANGEL CPRP PROCESSING SET USM
Common Device Name
PLATELET AND PLASMA SEPARATOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17329769
Report Number1220246-2023-07178
Device Sequence Number5537407
Product Code ORG
UDI-Device Identifier00888867084001
UDI-Public00888867084001
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
BK110046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberANGEL CPRP PROCESSING SET USM
Device Catalogue NumberABS-10063
Device Lot Number2022020108
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown